# SDR ASAA2015092913449

- Difficulty date: September 29, 2015
- Submitted: October 13, 2015
- Operation: Air carrier
- Aircraft: N526AS
- Make and model: Boeing 737890
- Aircraft serial: 35196
- Aircraft time: 24,363 hours, 7,901 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 143A7502158
- Condition: Cracked
- Location: Bs 500g
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD PIT BS 500G RT TRANSITION PANEL INTERCOSTAL ANGLE CRACKED.  ACFT GROUNDED. R & R THE ANGLE IAW SRM 51-40-02 AND 51-10-02, PARA 9 AND BAC DWG 143A7505, REV.
